# SDR SWIA2020081251762

- Difficulty date: June 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 923-939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 939 - 923,  LBL 9 FLOOR SUPPORT WAS CORRODED ON THE TOP.    REPAIRED THE FLOOR SUPPORT IAW SRM.
